On small-denominators equations with large variable coefficients

S B Kuksin

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)262-271
Number of pages10
JournalZ Angew Math Phys
Volume48
Publication statusPublished - 1997

Cite this

@article{f2f6cd39d69c40ac9ed3122c918e2b39,
title = "On small-denominators equations with large variable coefficients",
author = "Kuksin, {S B}",
year = "1997",
language = "English",
volume = "48",
pages = "262--271",
journal = "Zeitschrift f{\"u}r angewandte Mathematik und Physik ZAMP",
issn = "0044-2275",
publisher = "Birkh{\"a}user",

}

On small-denominators equations with large variable coefficients. / Kuksin, S B.

In: Z Angew Math Phys, Vol. 48, 1997, p. 262-271.

Research output: Contribution to journalArticle

TY - JOUR

T1 - On small-denominators equations with large variable coefficients

AU - Kuksin, S B

PY - 1997

Y1 - 1997

M3 - Article

VL - 48

SP - 262

EP - 271

JO - Zeitschrift für angewandte Mathematik und Physik ZAMP

JF - Zeitschrift für angewandte Mathematik und Physik ZAMP

SN - 0044-2275

ER -